MathSciNet Relay Station
MathSciNet bibliographic data
MR152908 (27 #2879) 47.80 (34.95)
Segal, Irving Non-linear semi-groups. Ann. of Math. (2) 78 1963 339–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement